Alert archive / New York / Small Craft Advisories in 2011

Small Craft Advisory 24, NWS New York, NY

February 27, 2011

NWS New York, NY issued this small craft advisory at Feb 27, 2011, 4:10 PM EST. It took effect at Feb 28, 2011, 6:00 AM EST. It was in force for .

The area

The counties it named.

The facts

Issued
Feb 27, 2011, 4:10 PM EST (21:10 UTC)
In effect from
Feb 28, 2011, 6:00 AM EST
Expired
Feb 28, 2011, 3:59 AM EST
In force
Issued by
NWS New York, NY

The text

As transmitted, in the capitals the NWS used until 2016.

794 
WHUS71 KOKX 272110
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
410 PM EST SUN FEB 27 2011

...INCREASING WINDS OVER THE WATERS MONDAY AND MONDAY NIGHT...

ANZ330-335-338-340-345-350-353-355-370-281015-
/O.UPG.KOKX.GL.A.0008.110228T1500Z-110301T1100Z/
/O.NEW.KOKX.GL.W.0013.110228T2300Z-110301T1100Z/
/O.NEW.KOKX.SC.Y.0024.110228T1100Z-110228T2300Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM-
410 PM EST SUN FEB 27 2011

...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO 6 PM EST MONDAY...
...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 6 AM EST TUESDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A GALE WARNING...
WHICH IS IN EFFECT FROM 6 PM MONDAY TO 6 AM EST TUESDAY. A SMALL
CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS
IN EFFECT FROM 6 AM TO 6 PM EST MONDAY. THE GALE WATCH IS NO
LONGER IN EFFECT. 

* LOCATION...WATERS AROUND LONG ISLAND.

* WINDS...SE WINDS INCREASE TO 15 TO 25 KT MONDAY...THEN BECOME SW
  WITH GUSTS UP TO 30 KT BY AFTERNOON. WINDS SHIFT TO THE W THEN
  NW MONDAY NIGHT AT 20 TO 25 KT WITH GUSTS UP TO 40 KT.

* SEAS/WAVES...SEAS ON THE OCEAN WATERS BUILD TO 6 TO 10 FT BY
  MONDAY AFTERNOON...AND SEAS ON THE SOUND BUILD TO 2 TO 5 FT BY
  MONDAY AFTERNOON...HIGHEST OVER CENTRAL AND EASTERN PORTIONS.

* TIMING...THE STRONGEST WINDS ARE EXPECTED FROM LATE MONDAY 
  AFTERNOON INTO MONDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY
1 follow-up statement
845 
WHUS71 KOKX 280859
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
359 AM EST MON FEB 28 2011

...GALE FORCE WINDS OVER THE WATERS THROUGH TUESDAY MORNING...

ANZ330-335-338-340-345-350-353-355-370-282200-
/O.CAN.KOKX.SC.Y.0024.110228T1100Z-110228T2300Z/
/O.EXT.KOKX.GL.W.0013.110228T1200Z-110301T1500Z/
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
WATERS FROM MONTAUK POINT NY TO SANDY HOOK NJ FROM 20 TO 40 NM-
359 AM EST MON FEB 28 2011

...GALE WARNING NOW IN EFFECT FROM 7 AM THIS MORNING TO 10 AM EST
TUESDAY...
...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY. THE GALE WARNING IS NOW IN EFFECT FROM 7 AM THIS
MORNING TO 10 AM EST TUESDAY. 


* LOCATION...WATERS AROUND LONG ISLAND.

* WINDS...SE WINDS INCREASE TO 15 TO 25 KT WITH GUSTS UP TO 35 KT
  THIS MORNING...THEN BECOME SW 20 TO 25 KT WITH GUSTS UP TO 40 TO
  45 KT BY AFTERNOON. WINDS SHIFT TO THE W THEN NW TONIGHT AT 20
  TO 25 KT WITH GUSTS UP TO 35 KT.

* SEAS/WAVES...SEAS ON THE OCEAN WATERS BUILD TO 6 TO 10 FT BY
  THIS AFTERNOON...AND SEAS ON THE SOUND BUILD TO 2 TO 5 FT BY
  THIS AFTERNOON...HIGHEST OVER CENTRAL AND EASTERN PORTIONS.

* TIMING...THE STRONGEST WINDS ARE EXPECTED FROM LATE THIS
  AFTERNOON INTO TONIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS SUSTAINED WINDS OR FREQUENT GUSTS OF 34 TO
47 KT ARE EXPECTED OR OCCURRING. OPERATING A VESSEL IN GALE
CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT
IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE
SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


HTTP://WWW.WEATHER.GOV/NEWYORKCITY

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 27, 3:52 PM EST, 18 minutes earlier.

Area forecast discussion, Feb 27, 3:52 PM EST, 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
352 PM EST SUN FEB 27 2011

.SYNOPSIS...
LOW PRESSURE AND WARM FRONT APPROACH TONIGHT. THE LOW AND WARM FRONT
MOVE NORTH OF THE AREA MONDAY...FOLLOWED BY A COLD FRONT MONDAY
NIGHT. HIGH PRESSURE BUILDS IN THROUGH TUESDAY NIGHT...FOLLOWED BY A
COLD FRONT LATE WEDNESDAY. CANADIAN HIGH PRESSURE THEN BUILDS IN
THROUGH THE END OF THE WORK WEEK. A STORM SYSTEM MAY IMPACT THE AREA
NEXT WEEKEND.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
A LOW TO MID LEVEL RIDGE AXIS PASSES EAST TONIGHT. SUBSIDENCE
ASSOCIATED WITH THIS SHOULD KEEP THINGS DRY THROUGH THE
EVENING. DEVELOPING ISENTROPIC LIFT AHEAD OF AN APPROACHING
WARM FRONT WILL ENABLE PRECIPITATION TO DEVELOP FROM W TO E AFTER
MIDNIGHT.

AS FOR PTYPE...WARM AIR ALOFT HAS BEEN UNDER FORECAST BY MODELS IN
THESE WARM AIR ADVECTION SITUATIONS. NAM HAS BEEN THE BEST WITH
FORECASTING WARM LAYER ALOFT. HOWEVER...BOTH NAM AND GFS SHOW
PRONOUNCED WARM LAYER ALOFT...AND BELIEVE WE ARE DEALING WITH
STRICTLY LIQUID PRECIPITATION LATE TONIGHT. BOUNDARY LAYER TEMPS
WILL BE THE KEY HERE...AS WILL PRECIPITATION TIMING.

AT THIS TIME...FEEL BEST CHANCE FOR MEASURABLE PRECIP WITH SFC TEMPS
BELOW FREEZING BEFORE 11Z WILL BE ACROSS INTERIOR NORTHEAST NJ AND
THE LOWER HUDSON VALLEY. THIS IS WHERE FREEZING RAIN ADV HEADLINES
WILL BE PLACED. I BELIEVE THAT PRECIP ONSET ACROSS INTERIOR SRN CT
WILL BE TOO LATE AS TEMPS RISE MONDAY MORNING.

MOS/LAV/NAM 2M TEMP BLEND USED FOR OVERNIGHT TEMPS AND MINS.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH TUESDAY NIGHT/...
MUCH BETTER MODELS CONSENSUS TODAY COMPARED TO YESTERDAY WITH
HANDLING OF UPSTREAM TROUGH...AND SFC FEATURES. NAM HAS CAUGHT UP
WITH OTHER MODEL SOLUTIONS...AND GENERALLY EXPECT SFC LOW TO MOVE
WELL TO THE NORTH OF THE CWA EARLY MONDAY...AS A WARM FRONT PUSHES
NORTH ACROSS NEW ENGLAND.

E/SE FLOW TURNS TO THE SOUTH/SOUTHWEST. IMPRESSIVE INVERSION IN
PLACE...AND WE FIND OURSELVES IN A SIMILAR SITUATION AS FRIDAY.
WINDS NOT QUITE AS STRONG ALOFT THIS EVENT...AND I DO NOT PLAN ON ANY
WIND RELATED HEADLINES YET. HOWEVER...MOS DID UNDER FORECAST
WINDS...AND WILL BUMP UP WINDS AND INCLUDE GUSTS AS SOME OF THESE
STRONG WINDS ALOFT MIX DOWN.

ANY FREEZING RAIN ENDS AND GIVES WAY TO PLAIN RAIN EVERYWHERE. ANY
FREEZING RAIN WILL BE SHORT LIVED...WITH MINOR ICE ACCUMULATIONS
BEFORE CHANGEOVER. WILL THUS END FZRA ADVISORIES BY 13Z.

WIDESPREAD RAINFALL EXPECTED IN THE MORNING WITH THE WARM
FRONT...THEN OCCASIONAL SHOWERS/TSTMS EXPECTED DURING THE AFTERNOON
AHEAD OF A COLD FRONT. AS SFC TEMPS RISE...INSTABILITY WILL
INCREASE...AND THERE IS THE POTENTIAL FOR CONVECTION LATE IN THE
DAY/EVENING. THAT IS WHEN CONVERGENCE ALONG SFC FRONT...MID AND
UPPER TROUGH AND ASSOCIATED LIFT ARE EXPECTED. TSTMS QUITE POSSIBLE
LATE AFTERNOON AND EVENING...WITH POTENTIAL FOR HEAVY RAIN. THIS
COULD RESULT IN URBAN FLOODING ISSUES. MORE IN THE HYDROLOGY SECTION
ON THIS.

AS THE FRONT MOVES THROUGH MONDAY EVENING...COLD AIR ADVECTION AND
BETTER MIXING ON NW FLOW WILL OCCUR. COULD SEE A FEW GUSTS TO
WIND ADVISORY THRESHOLDS BRIEFLY. AGAIN...THIS IS THIRD PERIOD AND
WILL HOLD OFF ON ANY WIND RELATED HEADLINES ATTM.

COLDER...MORE SEASONABLE AIR UNDER CLEAR SKIES WITH STRONG SUBSIDENCE
TUESDAY AS WINDS DIMINISH THROUGH THE DAY. HIGH PRESSURE
BUILDS...THEN MOVES OFFSHORE LATE TUESDAY AND TUESDAY NIGHT.

AS FOR TEMPS..WILL FOLLOW A MOS BLEND...WITH REASONABLE AGREEMENT.
WARM TEMPS MONDAY IN SW FLOW...ESPECIALLY INTERIOR AND NE NJ. WILL
LEAN TOWARD HIGHER MOS VALUES AS AREA REMAINS IN WARM SECTOR.

SOME MOS SPREAD LOCALLY TUESDAY NIGHT...AND WILL LEAN TOWARD SMALLER
TEMP SPREADS IN WELL MIXED ATMOSPHERE.

&&

.LONG TERM /WEDNESDAY THROUGH SUNDAY/...
GLOBAL MODELS CONTINUE TO ADVERTISE A ZONAL FLOW THROUGH THE END OF
THIS WEEK...BUT THEN THE FLOW AMPLIFIES AS A PAC SHORT WAVE TROF
MOVES INTO THE MID SECTION OF THE COUNTRY NEXT WEEKEND. THIS WILL
PLACE THE FORECAST AREA IN A DEEP SLY FLOW WITH LARGE SCALE WARM
ADVECTION EAST OF THE MS RIVER VALLEY. MODELS HAVE ALL TRENDED
SLOWER WITH THE PAC FRONTAL SYSTEM THAT WILL EVENTUALLY BRING RAIN
INTO THE AREA BY THE END OF NEXT WEEKEND. PRIOR TO THAT TIME...HIGH
PRESSURE WILL PREVAIL WITH A QUICK SHOT OF COLD AIR WED NIGHT INTO
THU BEHIND A DRY COLD FRONTAL PASSAGE. TEMPS WILL THEN REBOUND INTO
THE WEEKEND AS THE HIGH BUILDS OFFSHORE ON FRI WITH WHAT LOOKS TO BE
A PROLONGED PERIOD OF SOUTHERLY FLOW AHEAD OF THE SYSTEM NEXT
WEEKEND.

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
WEAK HIGH PRES OVER THE AREA THIS AFTN...WILL SLIDE OFFSHORE THIS
EVE. A POTENT STORM SYSTEM TRACKS FROM THE MID MISSISSIPPI VALLEY
TO THE EASTERN GREAT LAKES TONIGHT AND THROUGH NEW ENGLAND ON MON.

VFR INTO TONIGHT. THE TREND FOR DIMINISHING WINDS HAS BEEN
ESTABLISHED AND WILL CONTINUE EARLY THIS EVE.

HIGH CONFIDENCE OF A STORM SYSTEM AFFECTING THE AREA LATE TONIGHT
THROUGH MON...BUT THE DETAILS ARE STILL A LITTLE SKETCHY AND
TIMING MAY BE OFF BY A FEW HOURS. RAIN IS EXPECTED TO OVERSPREAD
THE AREA BETWEEN 07Z AND 11Z FROM W TO E. FZRA IS POSSIBLE AT KSWF
FOR A FEW HOURS AT THE ONSET...BUT CONFIDENCE OF TIMING AND
DURATION IS LOW SINCE THE TEMPS ARE EXPECTED TO BE RIGHT AROUND
THE FREEZING MARK. HAVE INCLUDED AS A TEMPO FOR NOW DUE TO THE
UNCERTAINTY.

CONDITIONS ARE EXPECTED TO RAPIDLY DETERIORATE RIGHT AROUND THE
TIME OF THE MORNING PUSH AS A WARM FRONT APPROACHES FROM THE S.
SETUP IS CONDUCIVE TO LIFR...POSSIBLY VLIFR. SOME IMPROVEMENT IS
EXPECTED ONCE THE FRONT LIFTS N...BUT STILL EXPECT IFR THROUGH
18Z...WITH RAIN ENDING...POSSIBLY TRANSITIONING TO DZ.

LIGHT AND VRB WINDS THIS EVE BECOME EASTERLY OVERNIGHT AND INCREASE
LATE TONIGHT AND MON MORNING. STRONG SFC INVERSION SHOULD KEEP
HIGHER WINDS FROM MIXING DOWN...ALTHOUGH 45-60KT ARE EXPECTED AT
2K FT. LLWS CONTINUES IN TAFS.

OUTLOOK FOR 18Z MON THROUGH THU...

MON AFTN-MON NIGHT...MVFR TO IFR LIKELY WITH RAIN REDEVELOPING IN
EVE AS COLD FRONT APPROACHES...WITH THUNDERSTORMS POSSIBLE. SOME
MAY BE STRONG. STRONG GUSTY WINDS LIKELY ESPECIALLY BEHIND THE
FRONT. LLWS INTO THE EARLY EVE.

TUE...SMALL CHANCE SUB VFR CONDITIONS IN THE MORNING...ESPECIALLY
EASTERN TERMINALS...OTHERWISE VFR. GUSTY NW-N WINDS...MAINLY IN
THE MORNING.

TUE NIGHT...VFR.

WED...MAINLY VFR...WITH SMALL CHANCE SUB-VFR CONDITIONS BY
AFTERNOON. GUSTY WINDS POSSIBLE BY AFTERNOON AS WELL.

THU-FRI...VFR.

&&

.MARINE...
WINDS SHIFT TONIGHT TO THE EAST/SOUTHEAST AHEAD OF AN APPROACHING
WARM FRONT. THIS WARM FRONT AND ASSOCIATED LOW PRESSURE MOVES NORTH
MONDAY...ALLOWING WINDS TO SHIFT TO THE SOUTH/SOUTHWEST. WINDS
INCREASE THIS TIME FRAME...WITH SMALL CRAFT ADV CONDITIONS
ANTICIPATED. A COLD FRONT MOVES THROUGH MONDAY EVENING. WINDS SHIFT
TO THE NORTHWEST BEHIND THIS FRONT AND WILL REMAIN QUITE GUSTY.
GALES EXPECTED.

WINDS GRADUALLY DIMINISH TUESDAY AS HIGH PRESSURE BUILDS. THIS HIGH
PASSES TO THE SOUTH OF THE WATERS TUESDAY NIGHT...ALLOWING WINDS TO
SHIFT TO THE WEST/SOUTHWEST.

TRANQUIL SEAS TONIGHT ARE EXPECTED TO BUILD QUICKLY MONDAY...
THEN SLOWLY SUBSIDE MONDAY NIGHT AND TUESDAY.

SMALL CRAFT ADVISORY CONDITIONS MAY BE REACHED AGAIN WEDNESDAY
AFTERNOON AHEAD OF A COLD FRONT...THEN MARGINAL SMALL CRAFT
CONDITIONS ARE POSSIBLE WED NIGHT INTO THU BEHIND THE FRONT. HIGH
PRESSURE BUILDS ACROSS THE WATERS THU NIGHT INTO FRI.

&&

.HYDROLOGY...
BASIN AVERAGE TOTAL QPF IS EXPECTED TO BE BETWEEN 1 AND 1 1/2 INCHES
WITH HIGHEST AMOUNTS ACROSS THE SOUTHERN HALF OF THE AREA. THERE IS
SOME UNCERTAINTY WITH THE AXIS OF HEAVIEST QPF...IT COULD END UP
BEING SOUTH OF THE AREA OR WE COULD SEE AMOUNTS AROUND 2 INCHES
ACROSS PORTIONS OF THE AREA. HOWEVER...THE POTENTIAL EXISTS FOR SOME
AREAS TO EXPERIENCE FLOOD RELATED PROBLEMS.

THE FIRST ROUND OF RAIN LATE TONIGHT THROUGH MON MORNING WILL CAUSE
RISES FROM RUNOFF AND MELTING FROM A SNOWPACK WITH HIGH SNOW WATER
EQUIVALENT AMOUNTS ACROSS THE HEADWATERS IN MASSACHUSETTS AND
UPSTATE NEW YORK. THE CONCERN FOR FLOODING WILL COME LATE MON AFTN
AND EVE AS A LINE OF CONVECTION IS EXPECTED TO PRODUCE HEAVY RAIN
AHEAD OF A COLD FRONT. SMALLER RIVERS AND STREAMS AS WELL AS URBAN
AREAS WILL BE VULNERABLE TO THIS HEAVY RAIN WHICH WILL OCCUR OVER A
SHORT PERIOD OF TIME. THIS IS THE DIFFERENCE BETWEEN THIS EVENT AND
LAST FRIDAYS EVENT.

THE OTHER WILD CARD IS THE POTENTIAL FOR ICE JAMS ON
RIVERS/STREAMS OVER NE NJ/LOWER HUDSON VALLEY/SOUTHERN CT. THE
RAINFALL COULD EXACERBATE ANY POTENTIAL FLOODING ISSUES ASSOCIATED
WITH THESE JAMS.

THE WALLKILL RIVER AT GARDINER REMAINS AT ACTION STAGE...WITH A
CONFIRMED ICE JAM AT THE GAGE. THE STAGE COULD FLUCTUATE...AND
THIS SITUATION WILL NEED TO BE CLOSELY MONITORED.

AS SUCH...HAVE DECIDED TO ISSUE A FLOOD WATCH FOR THE ENTIRE FORECAST
AREA.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
     CTZ005>012.
NY...FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
     NYZ067>075-078>081-176>179.
     FREEZING RAIN ADVISORY FROM 2 AM TO 8 AM EST MONDAY FOR NYZ067-
     068.
NJ...FLOOD WATCH FROM MONDAY MORNING THROUGH LATE MONDAY NIGHT FOR
     NJZ002-004-006-103>108.
     FREEZING RAIN ADVISORY FROM 2 AM TO 8 AM EST MONDAY FOR NJZ002.
MARINE...SMALL CRAFT ADVISORY FROM 6 AM TO 6 PM EST MONDAY FOR ANZ330-
     335-338-340-345-350-353-355-370.
     GALE WARNING FROM 6 PM MONDAY TO 6 AM EST TUESDAY FOR ANZ330-
     335-338-340-345-350-353-355-370.

&&

SYNOPSIS...PW
NEAR TERM...PW
SHORT TERM...PW
LONG TERM...DW
AVIATION...24
MARINE...DW/PW
HYDROLOGY...24
Hazardous weather outlook, Feb 27, 3:54 PM EST, 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NEW YORK NY
354 PM EST SUN FEB 27 2011

CTZ005>012-NJZ004-006-103>108-NYZ069>075-078>081-176>179-281300-
NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX-
NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN-
SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-EASTERN PASSAIC-HUDSON-
WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX-EASTERN ESSEX-
WESTERN UNION-EASTERN UNION-ROCKLAND-NORTHERN WESTCHESTER-
SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX-
RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK-
NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK-
NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU-
354 PM EST SUN FEB 27 2011

...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN
CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

NJZ002-NYZ067-068-281300-
WESTERN PASSAIC-ORANGE-PUTNAM-
354 PM EST SUN FEB 27 2011

...FREEZING RAIN ADVISORY IN EFFECT FROM 2 AM TO 8 AM EST MONDAY...
...FLOOD WATCH IN EFFECT FROM MONDAY MORNING THROUGH LATE MONDAY
NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST NEW JERSEY AND
SOUTHEAST NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FREEZING RAIN ADVISORY.
   FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

ANZ330-335-338-340-345-350-353-355-281300-
LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY-
LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY-
NEW YORK HARBOR-PECONIC AND GARDINERS BAYS-
SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY-
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
354 PM EST SUN FEB 27 2011

...GALE WARNING IN EFFECT FROM 6 PM MONDAY TO 6 AM EST TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED.

&&

THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL
WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING
CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN
EFFECT ARE HIGHLIGHTED.

PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS
WARNING CRITERIA.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 27, 4:14 AM ESTGale WatchOKX12 hr
Feb 27, 3:40 PM ESTFreezing Rain AdvisoryOKXOrange, Putnam17 hr
Feb 27, 4:10 PM ESTGale WarningOKX38 hr
Feb 27, 4:21 PM ESTFlood WatchOKXBronx, Kings, Nassau, New York, Orange, Putnam and 5 more23 hr

Nearby

Small Craft Advisories in New York, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.